×

zbMATH — the first resource for mathematics

A correspondence between commutative rings and Jordan loops. (English. Russian original) Zbl 1454.20122
Algebra Logic 58, No. 6, 494-513 (2020); translation from Algebra Logika 58, No. 6, 741-768 (2019).
Summary: We show that there is a one-to-one correspondence (up to isomorphism) between commutative rings with unity and metabelian commutative loops belonging to a particular finitely axiomatizable class. Based on this correspondence, it is proved that the sets of identically valid formulas and of finitely refutable formulas of a class of finite nonassociative commutative loops (and of many of its other subclasses) are recursively inseparable. It is also stated that nonassociative commutative free automorphic loops of any nilpotency class have an undecidable elementary theory.
MSC:
20N05 Loops, quasigroups
13L05 Applications of logic to commutative algebra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ershov, Yu L.; Lavrov, I. A.; Taimanov, A. D.; Taitslin, M. A., ELEMENTARY THEORIES, Russian Mathematical Surveys, 20, 4, 35-105 (1965) · Zbl 0199.03001
[2] A. Tarski, A. Mostowski, and R. M. Robinson, Undecidable Theories, Stud. Log. Found. Math., North-Holland, Amsterdam (1953).
[3] A. I. Mal’tsev, “On a correspondence between rings and groups,” Mat. Sb., 50(92), No. 3, 257-266 (1960).
[4] Mal’tsev, AI, The undecidability of the elementary theory of finite groups, Dokl. Akad. Nauk SSSR, 138, 4, 771-774 (1961)
[5] Mal’tsev, AI, Effective inseparability of a set of identically true formulae from a set of finitely refutable ones in some elementary theories, Dokl. Akad. Nauk SSSR, 139, 4, 802-805 (1961)
[6] Ursu, VI, Recursive inseparability of the sets of identically valid and finitely refutable formulas of some elementary theories of varieties, Sib. Math. J., 41, 3, 578-591 (2000) · Zbl 0953.03054
[7] V. D. Belousov, Foundations of the Theory of Quasi-Groups and Loops [in Russian], Nauka, Moscow (1967).
[8] R. H. Bruck, A Survey of Binary Systems, Ergeb. Math. Grenzgeb. Neue Folge, 20, Springer-Verlag, Berlin (1958). · Zbl 0081.01704
[9] Kowalski, A. V.; Ursu, V. I., An equational theory for a nilpotent A-loop, Algebra and Logic, 49, 4, 326-339 (2010) · Zbl 1255.20059
[10] Bruck, R. H.; Paige, Lowell J., Loops Whose Inner Mappings are Automorphisms, The Annals of Mathematics, 63, 2, 308 (1956) · Zbl 0074.01701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.